# SDR DALA14026500937

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 65,649 hours, 49,554 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR, XRS 164 LOWER CAP DAMAGED.  DOUBLER REPAIR INSTALLED IAW SEC 06 OF WC 5710-01110-06.  SEC 05,
